# SDR CALA2013101091949

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,103 hours, 12,509 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RT ENG EXHAUST SECTION APPEARS TO BE MISSING  "CHUNK" OF METAL.  ACCOMPLISHED INTERIM REPAIR WITH HI-SPEED TAPE OF NR 2 ENG OTBD REVERSER SLEEVE HINGE SUPPORT FAIRING 5 0'CLOCK POSITION IAW ECRA 7831-01937.
